# SDR DHLA200700069

- Difficulty date: November 27, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 58,224 hours, 31,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE LIGHT REMAINS ILLUMINATED.  DEFERRED IAW MEL 33-16-2A CAT-B PLACARD INSTALLED.  REMOVED AND REPLACED BATTERY ASSY OPS CHECK GOOD IAW MM 33-50-01 THIS CLEARS DMI 30900 PLACARD REMOVED PN 60-1321-1
